Tornadoes · United States · Oklahoma · 2025

EF1 tornado, Craig to Pittsburg, Oklahoma, May 19, 2025

From Craig to Pittsburg, this EF1 tornado ran 0.3 miles across Pittsburg County on May 19, 2025, touching down at 6:31 PM CDT and reaching 100 yards wide. It killed nobody.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mph

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mphthis tornado

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF1
Date
May 19, 2025
Touchdown
6:31 PM CDT (23:31 UTC)
Lifted
6:32 PM CDT (23:32 UTC)
On the ground
1 minutes
Path length
0.3 miles (0.5 km)
Path width
100 yards (91 m)
Deaths
0
Injuries
0
County
Pittsburg County
Touchdown point
34.730, -95.815
Lift-off point
34.733, -95.812
Record number
2505191731-01

The damage survey

5 damage points were recorded along this path by NWS OUN and NWS TSA, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EF1. The highest wind the damage implies is 107 mph.

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

Severe thunderstorms developed over central Oklahoma along and ahead of a dry line during the afternoon of the 19th, as an upper level disturbance approached the Southern Plains. These thunderstorms moved northeast off the dry line and across portions of eastern Oklahoma during the mid afternoon and evening hours. The atmosphere east of the dry line across eastern Oklahoma became very unstable during the afternoon and evening, and this instability combined with strong deep-layer and low-level wind shear, resulted in the development of a few supercell thunderstorms and a severe squall line. Multiple tornadoes, large hail slightly larger than golf ball size, and damaging wind gusts occurred with these thunderstorms across eastern Oklahoma. Locally heavy rainfall also produced some localized flash flooding.

This is the first segment of a two segment tornado. The tornado developed just southwest of Hartshorne Lake, and moved east-northeast, uprooting numerous trees and damaging outbuildings. It crossed into Latimer County just south of Highway 1. Based on this damage, maximum estimated wind in this segment of the tornado was 90 to 100 mph.

This tornado developed southwest of Storrie Lake, and moved northeast, uprooting trees. A resident observed the brief tornado. Based on this damage, maximum estimated wind in the tornado was 85 to 90 mph.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The forecast that day

The Storm Prediction Center had this point in a Moderate Risk, with a 0.15 chance of a tornado within 25 miles, in the hatched area where significant tornadoes were expected. The outlook in force was issued at 19:52 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the tornado touched down at May 19, 6:22 PM CDT, 9 minutes earlier. Its key messages:

  • Issued at 247 PM CDT Sun May 17 2025
  • Severe thunderstorms likely today through early tonight. All severe hazards are possible including large to very large hail (2+ inches), tornadoes (potentially strong), and damaging wind gusts (70-80 mph).
  • Elevated flash flood potential for much of eastern Oklahoma and northwest Arkansas. Flood Watch remains in effect until 7 AM tomorrow.
  • Cooler and drier weather for the middle of next week.
  • Increasing thunderstorm chances by late Wednesday and through the end of the week.
Area forecast discussion, May 19, 6:22 PM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
622 PM CDT Mon May 19 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 247 PM CDT Sun May 17 2025

  - Severe thunderstorms likely today through early tonight. All
    severe hazards are possible including large to very large hail
    (2+ inches), tornadoes (potentially strong), and damaging
    wind gusts (70-80 mph).

  - Elevated flash flood potential for much of eastern Oklahoma
    and northwest Arkansas. Flood Watch remains in effect until 7
    AM tomorrow.

  - Cooler and drier weather for the middle of next week.

  - Increasing thunderstorm chances by late Wednesday and through
    the end of the week.

&&

.SHORT TERM...
(Through tonight)
Issued at 247 PM CDT Mon May 19 2025

Strong to severe thunderstorms will continue to impact the region
through this evening and into the early overnight hours, shifting
east with time. Several storms have tracked across E OK so far
this afternoon, well ahead of the dryline. Additional development
is likely along and ahead of the dryline over the coming hours.
While storms have struggled at times to take full advantage of
the environment early this afternoon, conditions remain favorable
for all severe hazards including large to very large hail (2+ inches),
tornadoes (potentially strong), and damaging wind gusts (70-80
mph). As convective inhibition continues to erode this afternoon,
expect storms will have an easier time utilizing the parameter
space. This is likely already occurring across south-central
Oklahoma with rapidly strengthening convection occurring within
the past hour. Please have multiple ways to receive warnings
today and tonight, as there is potential for high-end impacts for
all locations in eastern Oklahoma and northwest Arkansas.

With fairly widespread coverage expected, storms may congeal into
clusters or linear segments by this evening. This would tend to
favor damaging wind gusts as the primary hazard with time, along
with elevated potential for line-embedded tornadoes given strong
low level shear/ SRH. Storms and associated severe potential will
end from west to east tonight, with the highest concentration of
storms likely exiting our CWA by 3 AM. As the primary trough axis
and frontal boundary moves through mid- late overnight, additional
isolated showers and thunderstorms may redevelop across NE OK and
NW AR. Severe potential will be lower with this activity, but may
still see some severe hail or wind gusts with any stronger cells.

Thunderstorms are likely to produce torrential rainfall today and
tonight as PWATs remain near climatological maximums. With
repeated rounds of storms expected, rainfall totals between 1-4"
are expected, especially across SE OK and NW AR. This is
approaching or exceeding local flash flood guidance and elevated
flash flood potential is noted for much of eastern Oklahoma and
northwest Arkansas. The Flood Watch has been expanded to include
Wagoner, Muskogee, McIntosh, Pittsburg, Latimer, and Pushmataha
counties and remains in effect until 7 AM tomorrow for locations
most at risk of flash flooding. Additionally, area rivers will
experience rises, with a few locations expected to climb into
action or minor flood stage. Please remain alert for any Flash
Flood Warnings and do not attempt to drive through flooded
roadways.

&&

.LONG TERM...
(Tomorrow through Monday)
Issued at 247 PM CDT Mon May 19 2025

Any ongoing showers or storms will move east of the FA by tomorrow
morning as high pressure fills in behind the front. A dry and
pleasant day is in store across the region with increasing
sunshine and highs in the 70s/ lower 80s. By late Wednesday/
Wednesday night, a frontal boundary sags into at least northern
portions of the FA, bringing low shower/ storm chances to the
area. Then, during the day Thursday, a subtle disturbance pushes
into the S Plains bringing additional precip chances across the FA.
Active weather is expected to continue into the weekend as SW
flow aloft sets up with multiple disturbances impacting our area.
While severe weather potential will increase during this period,
it is currently not expected to be as widespread or intense as
today's/ previous days. Heavy rainfall and flooding may become
more of a concern as well with multiple rounds of rain and storms.
Please continue to monitor the forecast over the coming days for
additional details and specifics. Temperatures generally remain
near seasonal averages through the period.

&&

.AVIATION...
(00Z TAFS)
Issued at 614 PM CDT Mon May 19 2025

Scattered strong to severe thunderstorms are possible for all
terminals the next few hours, bringing large hail, high winds,
heavy rain, lightning, and even potentially a tornado. The most
likely impacts will be in northwest Arkansas. In general, storm
coverage will begin to wind down in a few hours across eastern
Oklahoma, then into northwest Arkansas in the early overnight
hours. No additional storms will occur once they clear out on
Tuesday.

Ceilings of 2-3 kft will develop during any storms, and again
overnight for some areas, especially in northwest Arkansas. Lower
visibility is also expected at times during storms but should lift
after storms diminish. Winds will be breezy out of the south
through the early overnight hours, then shift to west or northwest
into Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   61  77  54  83 /  70   0   0  10
FSM   67  80  56  87 /  90  10   0   0
MLC   63  79  56  86 /  80   0   0   0
BVO   56  76  49  80 /  80   0   0  10
FYV   61  76  52  83 / 100  20   0  10
BYV   62  75  53  79 /  90  20   0  10
MKO   62  75  54  82 /  90   0   0  10
MIO   60  73  50  76 /  90  20   0  10
F10   61  77  54  83 /  80   0   0   0
HHW   66  78  56  84 /  70   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Tuesday morning for OKZ049-057-058-062-063-
     067>076.

AR...Flood Watch through Tuesday morning for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...43
LONG TERM....43
AVIATION...06
Hazardous weather outlook, May 19, 5:24 PM CDT, 1 hour 7 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
524 PM CDT Mon May 19 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
524 PM CDT Mon May 19 2025

...WIDESPREAD SEVERE WEATHER IMPACTS EXPECTED THROUGH TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
    RISK...Elevated.
    AREA...Eastern Oklahoma and Northwest Arkansas.
    ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Mainly Southeast of Interstate 44.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Widespread severe weather is expected to continue into tonight as
multiple rounds of thunderstorms impact the region. Large
instability and shear will support supercells capable of all
severe hazards, including potentially high impact severe hazards
such as very large hail, damaging wind gusts, and numerous
tornadoes.

Additionally, rich moisture content will lead to heavy rainfall
and flash flood potential as several rounds of thunderstorms
impact the same locations through tonight. Some areas have seen
recent rainfall of 2-5 inches already over the last two days with
additional heavy rainfall causing localized flash flooding
concerns across the region, especially to the southeast of
Interstate 44.

The final round of storms should begin to push through eastern
Oklahoma and into western Arkansas later this evening and
overnight as a cold front moves through the region from northwest
to southeast.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...High Wind Potential.
WEDNESDAY and THURSDAY...Thunderstorm Potential.
FRIDAY through SUNDAY...Thunderstorm Potential...Heavy Rain Potential.

EXTENDED DISCUSSION...
Low to medium thunderstorm chances, including a limited risk of
severe weather, are reintroduced late this week after a couple of
days of dry weather. More rounds of thunderstorms may also again
lead to heavy rainfall and flooding concerns for some locations.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency management and response agencies should be ready to
respond to impacts from severe weather through tonight.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, May 19, 5:07 PM CDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
507 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     Hail             1 WNW Collinsville      36.37N 95.86W
05/19/2025  M1.50 Inch       Tulsa              OK   NWS Employee

            Lots of quarter to ping pong hail observed.

&&

JDS
Local storm report, May 19, 5:10 PM CDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
510 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     Tstm Wnd Gst     2 ENE Copan             36.91N 95.89W
05/19/2025  M62 MPH          Washington         OK   Mesonet

            Measured thunderstorm wind gust of 62 mph at
            the Copan Mesonet.

&&

JDS
Local storm report, May 19, 5:15 PM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
515 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     Tstm Wnd Dmg     South Coffeyville       36.99N 95.62W
05/19/2025                   Nowata             OK   Emergency Mngr

            Report of trees down in South Coffeyville.

&&

JDS
Local storm report, May 19, 5:33 PM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
533 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     Tstm Wnd Dmg     2 SE Bartlesville       36.73N 95.95W
05/19/2025                   Washington         OK   Public

&&

JDS
Local storm report, May 19, 5:58 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
558 PM CDT Mon May 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     Tstm Wnd Gst     1 W Mazie               36.10N 95.39W
05/19/2025  E60 MPH          Mayes              OK   Emergency Mngr

            Thunderstorm wind gust estimated to 60 mph
            at 428 and 630rd in Choteau.

&&

JDS
Special weather statement, May 19, 6:12 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
612 PM CDT Mon May 19 2025

ARZ001-192345-
Benton AR-
612 PM CDT Mon May 19 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL BENTON COUNTY
THROUGH 645 PM CDT...

At 612 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Bentonville, moving northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Garfield...                       Northwest Arkansas Regional Air...
Hill Top...                       Highfill...
Vaughn...                         Bentonville...
Hiwasse...                        Pea Ridge...
Avoca...                          Miller...
Gateway...                        Bella Vista...
Centerton...                      Rogers...

This includes Interstate 49 between mile markers 84 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 700 PM CDT for northwestern
Arkansas.

&&

LAT...LON 3623 9434 3637 9443 3650 9433 3650 9387
TIME...MOT...LOC 2312Z 218DEG 37KT 3638 9429

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Norman, OK (KOUN), 12:00Z

11.5 hours before the tornado, 154 km from the path. May 19, 2025.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2025-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 2765 joules per kilogram, CIN -102, lifted condensation level 555 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Norman, OK at 12:00Z on 2025-05-19The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 360 square meters per square second, 0 to 6 km bulk shear 33 knots.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
2765 J/kg
Mixed-layer CIN
-102 J/kg
Surface CAPE
2740 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
33 kt
0-1 km bulk shear
39 kt
0-1 km storm-relative helicity
360 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
2.8
Supercell composite
27.8
0-3 km lapse rate
4.7 K/km

Open this sounding in Storm Lab

Norman, OK (KOUN), 00:00Z

0.5 hours after it, 154 km from the path. May 20, 2025.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2025-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 2343 joules per kilogram, CIN -41, lifted condensation level 1197 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Norman, OK at 00:00Z on 2025-05-20The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 53 square meters per square second, 0 to 6 km bulk shear 68 knots.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
2343 J/kg
Mixed-layer CIN
-41 J/kg
Surface CAPE
5368 J/kg
Mixed-layer LCL
1197 m above ground
0-6 km bulk shear
68 kt
0-1 km bulk shear
25 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
1.0
Supercell composite
8.8
0-3 km lapse rate
7.7 K/km

Open this sounding in Storm Lab

The surface observations

Mc Alester Regional (MLC), 17 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
00:00 UTC

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Western Arkansas radar (KSRX), 146 km away, was scanning. The volume nearest the touchdown began at 23:28 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

This ground now

The live radar over the trackEvery 2025 tornado in OklahomaEvery tornado in Oklahoma since 1950Warnings in force in Oklahoma nowThe forecast where you are

The other tornadoes of May 19, 2025

43 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
May 192:46 PM CDTEF1Hughes, OK4.4600$30,000
May 192:53 PM CDTEF0Hughes, OK1.840$2,000
May 195:03 PM CDTEF1Cherokee, OK2.6600$20,000
May 195:29 PM CDTEF1Dodge, NE1.770
May 195:37 PM CDTEF1Atoka, OK1.0400
May 195:44 PM CDTEF3Pittsburg, OK16.03,0001$500,000
May 195:50 PM CDTUnratedPawnee, NE2.150
May 196:02 PM CDTUnratedCooke, TX0.130
May 196:14 PM CDTEF1Pittsburg, OK11.11,500$150,000
May 196:22 PM CDTEF1Muskogee, OK9.5900$85,000
May 196:42 PM CDTEF0Wabaunsee, KS0.440
May 196:44 PM CDTEF1Cherokee, OK12.31,100$50,000
May 196:47 PM CDTEF1Cherokee, OK10.41,300
May 196:55 PM CDTEF1Adair, OK to AR16.72,200$50,000
May 196:55 PM CDTEF1St. Clair, MO to OK, AR4.650$150,000
May 197:11 PM CDTEF1Adair, OK to AR8.21,000
May 197:15 PM CDTEF1Henry, MO3.5200
May 197:20 PM CDTEF1Washington, AR11.6900$100,000
May 197:21 PM CDTEF1Washington, AR1.0500
May 197:21 PM CDTEF1LeFlore, OK11.91,100
May 197:24 PM CDTEF1Benton, MO1.3500$115,000
May 197:28 PM CDTEF1Benton, MO4.3500$148,000
May 197:29 PM CDTEF2Washington, AR13.61,100$1.0 million
May 197:34 PM CDTEF1Sebastian, OK to AR21.41,000$1.5 million
May 197:35 PM CDTEF1Benton, MO4.4300$160,000
May 197:54 PM CDTEF1Madison, AR14.3900$100,000
May 197:56 PM CDTEF1Madison, AR2.4550$60,000
May 198:02 PM CDTUnratedJefferson, MO2.41
May 198:11 PM CDTEF1Carroll, AR7.22,300
May 198:21 PM CDTEF1Carroll, AR4.21,000$30,000
May 198:32 PM CDTEF0Buchanan, MO4.320
May 198:56 PM CDTEF1Washington, MO2.850
May 1910:18 PM CDTEF1Dent, MO6.450$30,000
May 1910:20 PM CDTEF0Dent, MO1.075$80,000
May 1910:20 PM CDTEF0Fannin, TX1.475
May 1910:21 PM CDTEF0Dent, MO4.350$55,000
May 1910:28 PM CDTEF0Dent, MO1.950$25,000
May 1910:39 PM CDTEF0Washington, MO2.2140
May 1910:40 PM CDTEF0Reynolds, MO1.650
May 1910:50 PM CDTEF1Crawford, MO1.0270$60,000
May 1911:31 PM CDTEF1Saint Francois, MO4.2500$30,000
May 1912:02 AM CDTEF0Sainte Genevieve, MO1.325
May 1912:21 AM CDTEF1Randolph, IL0.525$30,000

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.